# SDR AALA202512055002

- Difficulty date: November 30, 2025
- Submitted: December 6, 2025
- Operation: Air carrier
- Aircraft: N317PG
- Make and model: Boeing 737823
- Aircraft serial: 33344
- Aircraft time: 24,237 hours, 10,722 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Bent
- Location: Zone 800
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD ENTRY DOOR INTERNAL DOOR SKIN AFT UPPER CONER BENT AND GOUGED. REWORKED THE FORWARD ENTRY DOOR INTERNAL DOOR SKIN AFT UPPER CORNER TO ITS ORIGINAL CONTOUR. PER B737NG SRM 51-70-01.
